Oklahoma, 2008

Flash Flood and Hail in Oklahoma, May 26, 2008

May 26, 2008 · NWS TSA · 4 events in 4 counties and zones

Severe thunderstorms occurred over northeast Oklahoma during the morning hours of the 26th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Severe thunderstorms occurred over northeast Oklahoma during the morning hours of the 26th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 26, 2:00 AM CST, 2 hours 25 minutes earlier.

Area forecast discussion, May 26, 2:00 AM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
300 AM CDT MON MAY 26 2008

.DISCUSSION...

ONCE AGAIN...A LINE OF THUNDERSTORMS HAS MOVE INTO NORTHEAST OKLAHOMA
EARLY THIS MORNING. ANTICIPATE A DECREASE IN ACTIVITY AS THE LINE MOVES
INTO ARKANSAS DUE TO LESS FAVORABLE CONDITIONS. WILL LEAVE LOW CHANCE
POPS IN FOR THIS MORNING...THOUGH MAY MAKE FINAL ADJUSTMENTS TO THE
FIRST PERIOD AFTER A LAST LOOK AT RADAR.

LEFT OVER OUTFLOW BOUNDARIES AND MCV FROM THIS CONVECTIVE COMPLEX COULD
BRING ABOUT THUNDERSTORMS AGAIN THIS AFTERNOON...BUT EXPECT THIS TO
OCCUR PRIMARILY NORTH AND EAST OF THE FORECAST AREA. UNSTABLE AND WEAKLY
CAPPED ENVIRONMENT REMAINS OVER THE REGION...WITH SEVERE WEATHER ONCE
AGAIN POSSIBLE WITH ANY STORMS THAT DO DEVELOP DURING THE HEAT OF THE
DAY. DO NOT BELIEVE CONVECTIVE CLOUD DEBRIS WILL LAST FOR VERY
LONG TODAY...SO SHOULD SEE A VERY WARM MEMORIAL DAY ACROSS THE
AREA AND STAYED WITH THE WARMER MAV NUMBERS.

COLD FRONT WILL SLOWLY MOVE FURTHER SOUTH THROUGH KANSAS TODAY. SURFACE
LOW EXPECTED OVER THE OKLAHOMA PANHANDLE WITH A DRY LINE EXTENDING SOUTH
INTO WEST TEXAS. THESE BOUNDARIES WILL BECOME CONVECTIVELY ACTIVE AGAIN
THIS AFTERNOON AND WILL LIKELY DEVELOP INTO ANOTHER EASTWARD MOVING
MCS DURING THE NIGHT AS THE LLJ INCREASES. WHILE ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE WEST AND NORTH OF THE AREA...EXPECT A DECREASE
IN SEVERE POTENTIAL AS THE MCS MOVES INTO THE FA OVERNIGHT. WITH THAT
SAID...COULD STILL SEE A FEW STORMS REACHING THE FA CAPABLE OF PRODUCING
LARGE HAIL AND STRONG WIND GUSTS. LEFT OVER OUTFLOW BOUNDARIES FROM
THE MCS MAY PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT
AHEAD OF THE COLD FRONT DURING THE DAY TUESDAY.

THE COLD FRONT WILL THEN PUSH SOUTH ACROSS THE FA TUESDAY AND TUESDAY
NIGHT. WHILE MOST OF THE MEDIUM RANGE MODELS HAVE THE FRONT SOUTH OF
THE AREA BY WEDNESDAY...00Z GFS IS A LITTLE SLOWER. WILL THEREFORE LEAVE
IN SOME LOW POPS WEDNESDAY AND WEDNESDAY NIGHT FOR CONVECTION NEAR THE
FRONT AND ANY POST FRONTAL PRECIP. SEVERE WEATHER CHANCES...MAINLY HAIL
AND WIND...WILL CONTINUE ALONG THE COLD FRONT...WITH THE BEST CHANCES
OCCURRING TUESDAY AFTERNOON DURING PEAK HEATING.

MUCH COOLER AIR BEHIND THE FRONT AND CLOUDY SKIES WILL BRING TEMPERATURES
BACK TO NEAR NORMAL FOR LATE MAY ON WED/WED NIGHT. SURFACE HIGH QUICKLY
SHIFTS INTO THE MIDWEST...BRINGING RETURN FLOW INTO THE FA BY THURSDAY.
UPPER HIGH PRESSURE AND INCREASING MID LEVEL TEMPERATURES SHOULD KEEP
THE AREA DRY THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT WILL MOVE
THROUGH THE CENTRAL PLAINS AND MIDWEST DURING THE WEEKEND. NEARLY ZONAL
UPPER FLOW WILL MAKE IT DIFFICULT FOR THE FRONT TO MAKE MUCH SOUTHERLY
PROGRESS THROUGH OKLAHOMA AND ARKANSAS. 00Z GFS BRINGS THE FRONT JUST
INTO THE NORTHERN PORTION OF THE FA...WHILE THE 00Z ECMWF/CANADIAN TAKE
THE FRONT A LITTLE FURTHER SOUTH. WILL GO AHEAD AND LEAVE IN LOW CHANCE
POPS FOR THE WEEKEND DUE TO THE UNCERTAINTY.

UPPER RIDGING BUILDS BACK OVER THE SOUTHERN PLAINS EARLY NEXT WEEK.
12Z ECMWF MUCH STRONGER WITH THE HIGH AND THICKNESS VALUES COMPARED
TO THE GFS...THOUGH NEW 00Z ECMWF LOOKS LESS AMPLIFIED AND A LITTLE
MORE IN LINE WITH THE GFS. HAVE GONE NEAR OR A LITTLE WARMER THAN
MEX GUIDANCE TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   94  71  88  62 /  20  30  50  60
FSM   92  72  88  68 /  20  30  50  60
MLC   92  74  88  66 /  10  30  50  60
BVO   92  68  84  61 /  20  40  50  50
FYV   88  68  83  64 /  20  30  60  60
BYV   89  69  81  63 /  20  40  70  60
MKO   91  70  84  64 /  10  30  50  60
MIO   91  69  82  59 /  30  60  70  50
F10   91  70  87  62 /  10  30  50  60
HHW   88  73  89  73 /  20  30  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....03
Hazardous weather outlook, May 26, 4:15 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT MON MAY 26 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT MON MAY 26 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. WHILE AN ISOLATED MARGINALLY SEVERE STORM
WILL BE POSSIBLE EARLY THIS MORNING...THE OVERALL TREND WILL BE
FOR THE CURRENT ACTIVITY TO LESSEN IN INTENSITY AS THE MORNING
WEARS ON.

AN OUTFLOW BOUNDARY FROM THE ONGOING STORMS WILL STALL NEAR OR
SOUTH OF INTERSTATE 40 THIS MORNING. THIS BOUNDARY WILL LIFT NORTH
AND BECOME MORE DIFFUSE LATER THIS MORNING AND THIS AFTERNOON ONCE
STRONG SURFACE HEATING COMMENCES. IF THIS BOUNDARY REMAINS INTACT
INTO THE AFTERNOON...IT MAY BECOME A FOCUS FOR INTENSE CONVECTIVE
DEVELOPMENT AT THAT TIME.

THE MORE LIKELY SCENARIO IS FOR SEVERE THUNDERSTORM DEVELOPMENT TO
OCCUR WELL TO OUR NORTH AND NORTHWEST IN KANSAS BY LATE THIS
AFTERNOON NEAR A STALLED OUT SURFACE BOUNDARY. MORE ISOLATED
SEVERE STORMS MAY DEVELOP SOUTH ALONG A DRYLINE INTO WESTERN
OKLAHOMA. THESE STORMS WILL LIKELY CONGEAL INTO A MESOSCALE
CONVECTIVE SYSTEM THIS EVENING AND ADVANCE SOUTHEAST TOWARDS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS
WITH ISOLATED LARGE HAIL ALSO POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IN NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON OR MORE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY INTO EARLY
WEDNESDAY RESULTING IN GREATER COVERAGE OF THUNDERSTORMS...SOME OF
WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ANOTHER
WEAKER COLD FRONT WILL APPROACH THE AREA OVER THE WEEKEND
BRINGING A CHANCE OF THUNDERSTORMS AT THAT TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 26, 12:50 AM CST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT MON MAY 26 2008

OKZ054>056-059-060-064-260730-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
150 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA...WASHINGTON...OSAGE...NORTHWESTERN CREEK...
     TULSA AND PAWNEE

AT 150 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF HULAH TO 20 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 32 MPH.

A LARGE PORTION OF NORTHWESTERN NOWATA...WASHINGTON...OSAGE...
NORTHWESTERN CREEK...TULSA AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 230 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3698 9555 3595 9635 3594 9663 3616 9663
      3616 9681 3625 9683 3626 9688 3700 9612
TIME...MOT...LOC 0650Z 274DEG 28KT 3704 9608 3599 9694
Special weather statement, May 26, 1:16 AM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT MON MAY 26 2008

OKZ054>057-059>061-064-260800-
CRAIG OK-CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-WASHINGTON OK-
216 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...NOWATA...
     WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA AND PAWNEE

AT 216 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF WANN TO 5 MILES NORTHEAST OF
HOMINY TO 25 MILES WEST OF SHAMROCK...MOVING EAST AT 32 MPH.

A LARGE PORTION OF NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...
NOWATA...WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA AND PAWNEE
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 300 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
WITH BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING.

LAT...LON 3699 9519 3617 9582 3586 9615 3586 9618
      3583 9618 3566 9636 3566 9660 3616 9661
      3619 9673 3700 9591
TIME...MOT...LOC 0716Z 274DEG 28KT 3699 9582 3644 9628
          3588 9698
Special weather statement, May 26, 1:59 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CDT MON MAY 26 2008

OKZ056>058-060>064-066>068-070-260900-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-NOWATA
OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER OK-
259 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...WAGONER...ROGERS...DELAWARE...CRAIG...
     OTTAWA...SOUTHEASTERN NOWATA...CENTRAL CREEK...TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND NORTHWESTERN CHEROKEE

AT 259 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF HOLLOW TO 4 MILES SOUTHWEST OF
CLAREMORE TO 5 MILES NORTHWEST OF DEPEW...MOVING EAST AT 39 MPH.

A LARGE PORTION OF NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE...
WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...SOUTHEASTERN NOWATA...
CENTRAL CREEK...NORTHWESTERN CHEROKEE...TULSA AND MAYES COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 400 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3699 9461 3654 9461 3626 9478 3577 9577
      3580 9663 3586 9663 3629 9576 3700 9536
      3700 9462
TIME...MOT...LOC 0759Z 272DEG 34KT 3695 9528 3629 9565
          3584 9655
Special weather statement, May 26, 3:45 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT MON MAY 26 2008

OKZ067-068-261045-
CHEROKEE OK-WAGONER OK-
445 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WAGONER

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE

AT 445 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF COWETA TO REDBIRD...MOVING
EAST AT 24 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD
AND COWETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3608 9513 3582 9517 3581 9560 3583 9565
      3587 9565 3586 9571 3587 9573 3607 9565
TIME...MOT...LOC 0945Z 263DEG 21KT 3601 9556 3587 9559
Special weather statement, May 26, 3:51 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT MON MAY 26 2008

OKZ060-064-261045-
CREEK OK-TULSA OK-
451 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND TULSA

AT 451 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF KELLYVILLE...MOVING EAST AT 33 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...LEONARD...
BIXBY...JENKS...GLENPOOL...BROKEN ARROW...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3610 9576 3591 9579 3591 9582 3586 9583
      3586 9607 3586 9618 3586 9619 3585 9626
      3608 9631
TIME...MOT...LOC 0951Z 259DEG 29KT 3592 9619
Special weather statement, May 26, 4:00 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT MON MAY 26 2008

OKZ054-059-261045-
OSAGE OK-PAWNEE OK-
500 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 500 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF PAWNEE...MOVING EAST AT 27 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWNEE...BLACKBURN AND SKEDEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3652 9647 3626 9647 3625 9692 3633 9692
      3634 9695 3645 9696
TIME...MOT...LOC 1000Z 268DEG 23KT 3634 9683

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 hail, 1 flash flood. Local standard time, as filed.

Hail, Pawnee

When
May 26, 4:25 AM CST
Where
Pawnee County, Cleveland
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
36.320, -96.470

Hail, Tulsa

When
May 26, 5:20 AM CST
Where
Tulsa County, 7 mi SSE of Tulsa
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
36.056, -95.902

Nickel size hail fell near the intersection of 65th Street South and Harvard.

Flash Flood, Nowata

When
May 26, 10:15 AM CST to 12:15 PM CST
Where
Nowata County, Lenapah to 5 mi S of Lenapah
Cause
Heavy Rain
Reported by
Post Office
Coordinates
36.850, -95.630

Heavy rain caused water to flow over several county roads southeast of Lenapah.

Hail, Rogers

When
May 26, 10:48 AM CST
Where
Rogers County, 3 mi NE of Bushyhead
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
36.501, -95.462

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2008Every state in 2008This day in weather historyWarnings in Oklahoma, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 105424, 105431, 105434, 105435.